Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/15494

Title: The equivariant Brauer group of a cocommutative Hopf algebra
Authors: DELLO, Jeroen
ZHANG, Yinhuo
Issue Date: 2013
Citation: Communication in Algebra, 41 (11), p. 4161-4194
Abstract: We investigate the Brauer group BRM k H of a cocommutative Hopf algebra H (H can be nonfinitely generated). BRM k H is the bigger Brauer group of H-module Taylor–Azumaya algebras (which do not necessarily contain a unit). An exact sequence 1-->Br(k)-->BM(k,H)--> Gal(k,H) is obtained. Furthermore, we prove the surjectivity of ˜ under certain circumstances. This generalizes Beattie’s exact sequence to the “infinite” case.
URI: http://hdl.handle.net/1942/15494
Link to publication: http://www.tandfonline.com/eprint/KtMjHaIuwxCjKwryxcv5/full#.Uht05H-Tk7w
DOI: 10.1080/00927872.2012.692417
ISI #: 000323482000012
Category: A1
Type: Journal Contribution
Validation: ecoom, 2014
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.